# SDR ASAA2013042094551

- Difficulty date: April 20, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N779AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25111
- Aircraft time: 61,011 hours, 34,477 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945299
- Part serial: 813
- Condition: Out Of Adjust
- Location: L1
- Part time: 61,011 hours, 34,477 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR IS HARD TO CLOSE AND SOMETIMES BINDS.  PERFORMED VERTICAL ADJUSTMENT OF L-1 DOOR IAW AMM 52-11-00-705-007, 3, H.  ADJUSTED HORIZONTAL CONTROL ROD ADJUSTMENT IAW AMM 52-11-00-705-007, 3, J, 4. PERFORMED GUIDE ARM ADJUSTMENT IAW AMM 52-11-705-00, 3, G.  OPS CHECK NORMAL IAW AMM 52-11-705-00.
